Representations of discriminantal divisors by binary quadratic forms.
Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 132-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{JRAM_1976__0286_0287_151775,
author = {Ezra Brown},
title = {Representations of discriminantal divisors by binary quadratic forms.},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {132--138},
year = {1976},
volume = {0286_0287},
zbl = {0332.10011},
url = {http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151775/}
}
TY - JOUR AU - Ezra Brown TI - Representations of discriminantal divisors by binary quadratic forms. JO - Journal für die reine und angewandte Mathematik PY - 1976 SP - 132 EP - 138 VL - 0286_0287 UR - http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151775/ ID - JRAM_1976__0286_0287_151775 ER -
Ezra Brown. Representations of discriminantal divisors by binary quadratic forms.. Journal für die reine und angewandte Mathematik, 0286_0287 (1976), pp. 132-138. http://geodesic.mathdoc.fr/item/JRAM_1976__0286_0287_151775/